MAUDE Adverse Event Report: THERAKOS LLC CELLEX PHOTOPHERESIS SYSTEM

THERAKOS LLC CELLEX PHOTOPHERESIS SYSTEM
Catalog Number CLXSP-I
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The system was used for treatment.This case is reportable as a mdr due to the reportable malfunction centrifuge bowl leak/break.Since this reportable malfunction is only associated with the kit, this mdr will only be against the kit.A batch record review for kit lot: p159 was conducted.There were no non-conformance's associated with this lot.This lot met all release requirements.A review of kit lot: p159 shows no trends.Trends were reviewed for complaint category, centrifuge bowl leak/break.No trends were detected for this complaint category.The assessment is based on the information available at the time of investigation.No product was returned for investigation; therefore, it could not be determined if the product met specification based solely on the information provided by the customer.Complaints are monitored through tracking and trending.If a trend is detected, further investigation will be conducted.No further action is required at this time.This investigation is now complete.(b)(4) (b)(6).On (b)(6) 2026.
 
Event or Problem Description
The customer contacted therakos to report they experienced a centrifuge bowl break/leak with their cellex photopheresis kit ("kit") during an extracorporeal photopheresis (ecp) treatment.The customer reported the centrifuge bowl broke at the beginning of the treatment.The ecp treatment was aborted and no residual blood within the kit was returned to the patient.The customer reported the patient was in stable condition.No product was returned for evaluation.

Brand Name
CELLEX PHOTOPHERESIS SYSTEM
Common Device Name
CELLEX PHOTOPHERESIS SYSTEM
Manufacturer (Section D)
THERAKOS LLC
1170 us highway 22
bridgewater NJ 08807
Manufacturer (Section G)
HARMAC MEDICAL PRODUCTS
i.d.a. business park
castlerea roscommon,
EI  
Manufacturer Contact
brian stimson
1170 us highway 22
bridgewater, NJ 08807
5852335524
MDR Report Key25603165
Report Number3036773437-2026-00055
Device Sequence Number21310895
Product Code LNR
UDI-Device Identifier30705030000006
UDI-Public(01)30705030000006(10)P159(17)270701
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
P860003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCLXSP-I
Device Lot NumberP159
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown